# SDR QR9R2024111400002

- Difficulty date: November 14, 2024
- Submitted: November 14, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723439717
- Aircraft time: 4,389 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 9580115910
- Condition: Faulted
- Location: Eng Overspeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, #1 ENG OVERSPEED FAILURE CAUTION ILLUMINATED ON THE CAD AND WOULD NOT GO OUT. DURING TROUBLESHOOTING, FOUND PINS 2-3 READ OPEN ON CONTINUITY TEST. SHOULD READ 110 OHMS, +/- 15 OHMS. REMOVED AND REPLACED OVERSPEED SENSOR IAW ENGINE MANUAL 77-14-00-900-802-A01. MOC SUCCESSFULLY COMPLETED.
